# SDR FDEA201003230967

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 48540
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159324
- Condition: Corroded
- Location: Bs 585 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - CORROSION ON SHEAR TIE AT BS 585, BETWEEN STRINGERS 27R AND 26R -   MARKED.  REMOVED FRAME TO BS 585 BETWEEN STR 27R AND 26R  IAW SRM 51-30-2  FABRICATED NEW FRAME MATERIAL USED 7075 - 0 .063" PO NR 9009527  DIM 10" X 6.5"  IAW SRM 51-20-1, FIG 7 AND 51-10-3  HEAT TREATED PART FROM 7075-0 TO 7075-T6  IAW ENGINEERING REPORT NR 2-37153-801, REV A.   INSTALLED NEW FRAME IAW SRM 51-30-2  INSTALLED FLOOR SUPPORT IAW SRM 51-30-2.
